# SDR QXEA0300305

- Difficulty date: February 28, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 3,322 hours, 2,720 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Plugged
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAT - FLT 2530-SUPP, RETURNED TO FIELD.  AFT LAV SMOKE DETECTOR LIGHT.  NO EMERGENCY DECLARED.  NO CURRENT STATUS MESSAGE.  INTERROGATED MDC SERVICE MESSAGE HISTORY.  FOUND LAVATORY EXTERNAL FAN LOW SPEED MESSAGE.  FOUND EXHAUST FAN INLET GRILL PARTLY PLUGGED WITH LINT, CLEANED, NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.
